Case Report: Reversible cabergoline-associated cardiac valvulopathy post drug discontinuation

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We present a case of a 21 year old male patient diagnosed with a 2.2 cm prolactin-secreting adenoma in contact with the optic chiasm. The patient was treated with up to 6mg/week of cabergoline (total cumulative dose 814 mg) and developed mild valvulopathy. Valvulopathy was subsequently reversed after discontinuation of cabergoline therapy.

Original languageEnglish (US)
Article number3062.1
JournalF1000Research
Volume3
DOIs
StatePublished - Jul 25 2014

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Fingerprint Dive into the research topics of 'Case Report: Reversible cabergoline-associated cardiac valvulopathy post drug discontinuation'. Together they form a unique fingerprint.

  • Cite this